# SDR P5CA9500277

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1740 S16R HAS A CLIP WITH CRACK.  FABRICATED NEW CLIP PER BOEING SRM 53-10-02 AND INSTALLED PER SRM 51-30-02.
